Separation of jets and generalization to the nonhomogeneous case
Doklady Akademii Nauk, Tome 304 (1989) no. 1, pp. 36-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_304_1_a7,
author = {I. M. Sonin},
title = {Separation of jets and generalization to the nonhomogeneous case},
journal = {Doklady Akademii Nauk},
pages = {36--40},
year = {1989},
volume = {304},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_304_1_a7/}
}
I. M. Sonin. Separation of jets and generalization to the nonhomogeneous case. Doklady Akademii Nauk, Tome 304 (1989) no. 1, pp. 36-40. http://geodesic.mathdoc.fr/item/DAN_1989_304_1_a7/